MAUDE Adverse Event Report: MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR-18 DETACHABLE HYDRO; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 45-480202-L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and procedure images were not provided; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that the embolization coil unintentionally detached in the microcatheter when it was partially pushed out into the aneurysm.The coil was then pushed out of catheter using guidewire and was implanted in the aneurysm.Other coils had been pushed through and deployed through same microcath with no issue.The procedure was completed successfully and there was no report of harm on injury to the patient, who was stable.

Brand Name
AZUR-18 DETACHABLE HYDRO
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142748000
MDR Report Key13359702
Report Number2032493-2022-00032
Device Sequence Number1752371
Product Code KRD
UDI-Device Identifier00810170017841
UDI-Public(01)00810170017841(11)210614(17)260531(10)2106145JB
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K162524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number45-480202-L
Device Catalogue Number45-480202
Device Lot Number2106145JB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown